Heavy points of a d-dimensional simple random walk

Endre Csáki, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

For a simple symmetric random walk in dimension d ≥ 3, a uniform strong law of large numbers is proved for the number of sites with given local time up to time n.

Original languageEnglish
Pages (from-to)45-57
Number of pages13
JournalStatistics and Probability Letters
Volume76
Issue number1
DOIs
Publication statusPublished - Jan 1 2006

    Fingerprint

Keywords

  • Local time
  • Simple random walk in d-dimension
  • Strong theorems

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this